By - emilypad
Im tapering diazepam now and i notice the 8th and 9th day after a cut are worst for me. But i’m kindled and irregularly sensitive - so i started a daily micro taper so the withdrawals are smoother.
If you get a jewelers scale that measures 0.000g and a safety razor blade you can cut a slight bit off every day.
Example for me a 2mg pill weighs .170g so I take .005g off every day. But you can probably go much faster.
It seems like everyone recovers differently. I think its based on length of use, physical health etc.
I'm on the same taper plan as you and I've noticed I'm usually good after a weekish. But my last cut was rough and threw new symptoms at me that were very random.
Honestly working out helped me out a lot during my withdrawals getting my heart pumping and my thoughts elsewhere.
I've heard it works wonders! That's definitely something I need to improve on
Yea definitely or not even work out just get physically moving. Take your dogs on a walk or go on a walk with a family member around the block or by yourself vibing to music or videos. It really helps and also helps with regaining back your self awareness and motor health.
Yeah I usually have a few very bad days of weird symptoms then it somewhat subsides into general depression.
Yup! I 100% know what you mean! These pills are the worst
It takes diazepam a week or so to leave your system so this is pretty normal to feel it around this time.
It usually took me 3-4 weeks to feel normal-ISH after a 1 mg cut.
From 40 to 20 I was cutting several mg at a time and had very few terrible symptoms.
Yeah wish my previous psych who fired me cause I told her she was making too big of cuts too soon at 5 mg each would’ve listened. 5 mg is a big cut thankfully my new psych is cutting me 1-2 mg.
Yeah, I don’t recommend waiting 3 or 4 weeks. I dragged out my taper far longer than I should have. I would cut 1 mg every two weeks.
I'm 11 days out from a cut of 2.5mg valium to 1.25mg. Still haven't stabilized from this cut yet. Earlier cuts were much easier and didn't notice a change after 4-5 days.
The lower the dose the harder it is. I tapered from 60 mg to 20 mg of diazepam in less than 6 months, it's taken me 18 months to get from 20 mg to 3 mg. Unfortunately, I'm struggling like hell on the last 3 mg. I switched to liquid now so I can micro taper.25 at a time. Thank my doctor understands. I have found some adjunct meds like clonidine and gabapentin as well as supplements like magnesium, D3, A, NAC and 5HTP to name a few.
Yeah I dropped from 1mg to 0.5mg Xanax before without any major issues. Then was on 5mg of valium, 3.75mg for a couple of weeks, 2.5mg for a couple of weeks and now 1.25mg. The drop to 3.75 was ok. The one to 2.5 was also ok, but I could feel it more. But this last one to 1.25mg sucks both psychologically and physically. Hoping it stabilizes in the next few days.
Is your doctor providing the diazepam? I'm having the hardest time finding it now that Fuzzy Duck has dropped the ball.
If your 11 days out I assume your only 3 days in? I noticed I stabilized around days 6-9
No I was actually 11 (now 12) days from the reduction in dose. Before I stabilized fast. This one has taken longer.
How long is each taper?
Been averaging about 3 weeks. 5 to 3.75 to 2.5 to 1.25. I have 5mg tablets so I've been breaking them into quarters. Next cut will be to 0.675 or as close as I can get and then hopefully off for good after that.
Clean from 30+ years
I reduced 2 mg [diazepam] every 2weeks. And I felt it more each time reducing(obviously). And the symptoms seem to last longer as I reduced. Normally didn’t feel the reduction in the first few days, by about day 10 I notice an improvement.
It’s not until a few weeks after I stopped it entirely did I feel better. Reduction is the best detox, but it’s still rough. 2mg reduction every 2 weeks worked the best, any longer and I become complacent, any longer just prolonged it… the length of time it takes can wear you down. 2 weeks is the best it gets [until it’s out of the body entirely]
You are going to experience some peculiar sensations going through this. It’s normal. Just remember your cns has been sedated and it is springing back to life. Every sense will feel amplified….it’s like going into shock
Yes my psychiatrist wants to cut 2 mg every 2 weeks after this cut.
Sometimes after 5-7 days but also I never fully stabilised because I was in tolerance. That’s why I sped my taper up at the end.
You are doing so well!! I was on 40 valium too and have drawn mine out way too long. Keep moving …celebrating every cut. Absolutely keep moving your body too like QQp1e said.